# SDR COEA2010091635803

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57112041204
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / CHAFING DAMAGE / LT WING FRONT SPAR UPPER SLAT STRIP LOWER SURFACE, ANTI-CHAFE BONDING STRIP HAS AREAS OF WEAR BETWEEN RIBS 2 AND 5.  MAJOR REPAIR.
